1mg, best e pharmacy in India

PARVON N 350MG/32MG CAPSULE

Capsule
Rs.62.67for 1 packet(s) (100 capsules each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR PARVON N

Paracetamol(350 mg),Dextropropoxyphene(32 mg)

food interaction for PARVON N

alcohol interaction for PARVON N

pregnancy interaction for PARVON N

lactation interaction for PARVON N

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Parvon n 350mg/32mg capsule may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Parvon n 350mg/32mg capsule may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Parvon n 350mg/32mg capsule is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION FOR PARVON N

Paracetamol(350 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Dextropropoxyphene(32 mg)

Uses

Dextropropoxyphene is used for pain

How it works

Dextropropoxyphene decreases the perception of pain by blocking the transmission of pain signals to the brain.

Common side effects

Rash, Sleepiness, Fatigue, Vomiting, Weakness, Drowsiness, Headache, Dizziness, Dehydration, Lightheadedness, Sweating, Anemia, Nausea, Hallucination, Mood changes, Constipation, Edema, Dry mouth, Sedation

SUBSTITUTES FOR PARVON N

No substitutes found

Top Physicians

Expert advice FOR PARVON N

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions FOR PARVON N

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Dextropropoxyphene

Q.

Is Dextropropoxyphene a narcotic?
Yes, Dextropropoxyphene is a narcotic analgesic

Q.

Why is Dextropropoxyphene banned?
Dextropropoxyphene was banned as overdose has resulted in fatal self-poisoning, leading to suicide.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)